MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 20
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Stryker advised the customer to take the device out of service since it is end of life and support.H3 other text : device not returned.
 
Event or Problem Description
The customer contacted stryker to report that the display of their device would come on intermittently.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no report of patient use associated with the reported event.

Brand Name
LIFEPAK(R) 20 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19152418
Report Number0003015876-2024-01091
Device Sequence Number8434024
Product Code MKJ
UDI-Device Identifier00883873813799
UDI-Public00883873813799
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20
Device Catalogue Number99402-000033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2024
Initial Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown